Alert archive / Missouri / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 196, NWS Kansas City, MO

August 28, 20184 counties in Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Aug 28, 2018, 4:41 PM CDT for 4 counties in Missouri. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 28, 2018, 4:41 PM CDT (21:41 UTC)
Expired
Aug 28, 2018, 5:30 PM CDT
In force
49 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Daviess County, MO, Grundy County, MO, Harrison County, MO, Mercer County, MO

The radar

The Pleasant Hill radar (KEAX), 157 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 9.7 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2018-08-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 858 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2018-08-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 407 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
858 J/kg
Mixed-layer CIN
-435 J/kg
Mixed-layer LCL
1348 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
407 m²/s²
0-3 km storm-relative helicity
359 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

121 
WUUS53 KEAX 282141
SVREAX
MOC061-079-081-129-282230-
/O.NEW.KEAX.SV.W.0196.180828T2141Z-180828T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
441 PM CDT TUE AUG 28 2018

The National Weather Service in Pleasant Hill has issued a

* Severe Thunderstorm Warning for...
  Northeastern Daviess County in north central Missouri...
  Northwestern Grundy County in north central Missouri...
  Southwestern Mercer County in north central Missouri...
  Southeastern Harrison County in north central Missouri...

* Until 530 PM CDT.

* At 440 PM CDT, a severe thunderstorm was located near Gilman City,
  or 8 miles southeast of Bethany, moving northeast at 35 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Bethany, Ridgeway, Gilman City, Coffey, Mount Moriah, Tindall,
  Brimson and Modena.

This includes Interstate 35 in Missouri between mile markers 80 and
98.

This replaces the previous severe thunderstorm warning for Harrison 
and Daviess counties in Missouri.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4004 9401 4017 9417 4038 9399 4038 9360
      4016 9361
TIME...MOT...LOC 2140Z 228DEG 29KT 4015 9397 

HAIL...1.50IN
WIND...60MPH
 
$$

Grana
2 follow-up statements
018 
WWUS53 KEAX 282156
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
456 PM CDT TUE AUG 28 2018

MOC061-282206-
/O.CAN.KEAX.SV.W.0196.000000T0000Z-180828T2230Z/
Daviess MO-
456 PM CDT TUE AUG 28 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DAVIESS COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4014 9390 4038 9391 4038 9360 4016 9361
TIME...MOT...LOC 2156Z 228DEG 29KT 4024 9384 

$$

MOC079-081-129-282230-
/O.CON.KEAX.SV.W.0196.000000T0000Z-180828T2230Z/
Grundy MO-Mercer MO-Harrison MO-
456 PM CDT TUE AUG 28 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHWESTERN GRUNDY...SOUTHWESTERN MERCER AND SOUTHEASTERN
HARRISON COUNTIES...

At 456 PM CDT, a severe thunderstorm was located near Gilman City, or
10 miles east of Bethany, moving northeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Gilman City, Mount Moriah, Tindall and Modena. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4014 9390 4038 9391 4038 9360 4016 9361
TIME...MOT...LOC 2156Z 228DEG 29KT 4024 9384 

HAIL...1.00IN
WIND...60MPH
 
$$

Grana
072 
WWUS53 KEAX 282223
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
523 PM CDT TUE AUG 28 2018

MOC079-081-129-282233-
/O.EXP.KEAX.SV.W.0196.000000T0000Z-180828T2230Z/
Grundy MO-Mercer MO-Harrison MO-
523 PM CDT TUE AUG 28 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GRUNDY...
SOUTHWESTERN MERCER AND SOUTHEASTERN HARRISON COUNTIES WILL EXPIRE AT
530 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
north central Missouri.

LAT...LON 4014 9390 4038 9391 4038 9360 4016 9361
TIME...MOT...LOC 2223Z 228DEG 29KT 4037 9365 

$$

Barham

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 3:45 PM CDT, 56 minutes earlier.

Area forecast discussion, Aug 28, 3:45 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
345 PM CDT Tue Aug 28 2018

.Discussion...
Issued at 345 PM CDT TUE AUG 28 2018

Satellite imagery shows a weakly amplified pattern in place across
the Nation, with a notable shortwave trough seen zipping east into
the Dakotas, which will be the primary upper level driver for the
storms expected through the rest of the afternoon and overnight
periods in eastern Kansas and Missouri. Closer to home, the surface
front associated with the Dakotas trough is currently wallowing
around Nebraska City, southwest into central Kansas; which has
allowed breezy hot and humid south winds to prevail through the day
across the region. Otherwise, early this morning moisture transport
on the nose of the nocturnal jet, running parallel to the surface
front, spread across the frontal boundary to our north and helped
fuel morning into early afternoon thunderstorm activity across
northern Missouri. The morning activity is not anticipated to have
much, if any, moderating affect on the convection this afternoon and
evening as the southerly wind has effectively replaced any worked
over airmass from the earlier activity. Thus, the only follow on
effect from the morning storms expected is to lower flash flood
guidance values a little across far northwest Missouri this evening.

For the rest of the afternoon and overnight hours, the trough moving
through the Dakotas will continue it's trek east, dragging the cold
front southeast into and through eastern Kansas and Missouri
overnight. Currently, storms have started to bubble up just ahead of
and along the front, with activity moving back into far northwest
Missouri around 19Z. In general, the front will be pushing into a
rather unstable airmass this afternoon, with MUCAPE values across
our region running in the 4000+ J/KG range. But, the persistent
southwest jet, associated with the Dakotas trough, continues to keep
a bit of a cap in place across the Kansas-Missouri border; as
evidenced by early afternoon aircraft sounding from KMCI and flat
cloud structures on satellite in areas removed from the frontal
boundary. Thus, continue to expect only isolated storms in areas
more than 40 miles from the the front, with more persistent
convection tracking northeast along the front as it presses
southeast through the rest of the afternoon and overnight hours.
Shear along the front will range from 30 to 40 knots through the
evening, thus severe storms are likely at some point, though the
parallel nature of the flow to the front indicates that some large
hail will be possible, but that damaging wind from collapsing
storms or mixing down of the jet, is the most likely severe
weather feature this afternoon and tonight. Otherwise,
precipitable water values around 2 inches along the front will
allow for very efficient rain making storms, so any locations that
get more than one or two storms with torrential rain may see
flooding issues. There is some potential for late tonight/early
Wednesday morning for redevelopment of storms in a broad area of
far northern Missouri as many solution advertise the nocturnal jet
bumping into an elevated frontal boundary lagging behind the
front. This will bring more rain to areas north of the River, but
in a scattered nature, but will still need watching. And, the
last big adjustment to the forecast for tonight was to limit the
highest POPs to area along and north of the Missouri River, as the
capping from the southwest jet is looking strong enough to limit
the ability for storms to spread farther south before sunrise.

Beyond tonight...temperatures will cool nicely behind the front for
Wednesday and Thursday, with another chance for rain Thursday night
into Friday as another trough moves into the northern Plains.

&&

.Aviation...(For the 18Z TAFS through 18Z Wednesday Afternoon)
Issued at 1234 PM CDT TUE AUG 28 2018

VFR conditions will greet the 18Z TAF, but a cold front will
sweep through this afternoon and this evening, bringing showers
and thunderstorms for a large portion of this TAF cycle. Much of
the activity will be focused late in the afternoon through
midnight. Storms may persist through the early morning hours of
Wednesday, but we expect the focus for storms to have shifted
east. All that said, this is a low confidence forecast that will
likely need lots of amending once the storms along the front near
the terminals.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

Discussion...Cutter
Aviation...Cutter
Hazardous weather outlook, Aug 28, 5:02 AM CDT, 11 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
502 AM CDT Tue Aug 28 2018

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-291015-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
502 AM CDT Tue Aug 28 2018

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

 Heat indices between 97-102 degrees are expected this afternoon.

 Severe storms are possible across the area late this afternoon into
 this evening. Large hail and damaging winds will be the main
 threats however, an isolated tornado cannot be completely ruled out.

 These storms will be capable of producing heavy rainfall which may
 lead to localized flash flooding.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

 No hazardous weather is expected at this time.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

In the hours before

Special weather statement, Aug 28, 11:15 AM CDT, 5 hours 26 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1115 AM CDT TUE AUG 28 2018

KSZ102-MOZ011-012-281645-
Doniphan KS-Holt MO-Andrew MO-
1115 AM CDT TUE AUG 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DONIPHAN...SOUTHEASTERN
HOLT AND SOUTHWESTERN ANDREW COUNTIES UNTIL 1145 AM CDT...

At 1115 AM CDT, Doppler radar was tracking a strong thunderstorm over
Troy, moving northeast at 30 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Wathena, Troy, Amazonia and Fanning.

This includes the following highways...
 Interstate 29 between mile markers 54 and 69.
 Interstate 229 between mile markers 11 and 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4003 9500 3987 9480 3979 9492 3979 9493
      3977 9494 3967 9509 3983 9526
TIME...MOT...LOC 1615Z 228DEG 27KT 3982 9511

Grana
Special weather statement, Aug 28, 11:17 AM CDT, 5 hours 24 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1117 AM CDT TUE AUG 28 2018

MOZ002>004-281645-
Worth MO-Gentry MO-Nodaway MO-
1117 AM CDT TUE AUG 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WORTH...NORTHERN
GENTRY AND SOUTHEASTERN NODAWAY COUNTIES UNTIL 1145 AM CDT...

At 1117 AM CDT, Doppler radar was tracking a strong thunderstorm near
Stanberry, moving northeast at 30 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Stanberry, Ravenwood, Conception Junction, Clyde, Gentry, Worth and
Conception.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4031 9430 4012 9462 4012 9464 4024 9481
      4047 9453
TIME...MOT...LOC 1617Z 228DEG 27KT 4026 9462

Grana
Special weather statement, Aug 28, 3:12 PM CDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
312 PM CDT TUE AUG 28 2018

KSZ102-MOZ011-012-282045-
Doniphan KS-Holt MO-Andrew MO-
312 PM CDT TUE AUG 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DONIPHAN...CENTRAL
HOLT AND NORTHWESTERN ANDREW COUNTIES UNTIL 345 PM CDT...

At 312 PM CDT, Doppler radar was tracking a strong thunderstorm near
White Cloud, or 9 miles northwest of Highland, moving northeast at 50
mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Mound City, Oregon, Maitland, Forest City, White Cloud, Big Lake,
Fortescue, Bigelow and Iowa Point.

This includes Interstate 29 between mile markers 72 and 87.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4026 9515 4019 9507 4015 9506 4013 9504
      4013 9500 4009 9495 3986 9534 4000 9534
      4000 9531 4003 9535 4003 9540 4004 9542
      4006 9542
TIME...MOT...LOC 2012Z 228DEG 42KT 3996 9538

Grana
Special weather statement, Aug 28, 3:48 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
348 PM CDT TUE AUG 28 2018

MOZ002-004-011-012-282115-
Holt MO-Gentry MO-Nodaway MO-Andrew MO-
348 PM CDT TUE AUG 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL GENTRY...
NORTHEASTERN HOLT...SOUTHERN NODAWAY AND NORTHWESTERN ANDREW COUNTIES
UNTIL 415 PM CDT...

At 347 PM CDT, Doppler radar was tracking a strong thunderstorm near
Maitland, or 10 miles east of Mound City, moving northeast at 50 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Maryville, Stanberry, Mound City, Maitland, Fillmore, Barnard,
Conception Junction, Bolckow, Graham, Rosendale, Guilford, Clyde,
Arkoe, Rea and Conception.

This includes Interstate 29 between mile markers 64 and 77, and
between mile markers 82 and 86.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3993 9500 4015 9528 4044 9480 4020 9453
TIME...MOT...LOC 2047Z 228DEG 42KT 4012 9502

Grana
Special weather statement, Aug 28, 3:57 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
357 PM CDT TUE AUG 28 2018

MOZ004-005-013-014-282130-
Daviess MO-De Kalb MO-Gentry MO-Harrison MO-
357 PM CDT TUE AUG 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DAVIESS...
SOUTHEASTERN GENTRY...SOUTHERN HARRISON AND NORTHEASTERN DEKALB
COUNTIES UNTIL 430 PM CDT...

At 357 PM CDT, Doppler radar was tracking a strong thunderstorm near
Maysville, moving northeast at 40 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Maysville, Pattonsburg, Coffey, Weatherby, Mcfall and Santa Rosa.

This includes Interstate 35 in Missouri between mile markers 71 and
82.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3986 9429 3991 9441 4020 9415 4006 9393
TIME...MOT...LOC 2057Z 224DEG 33KT 3994 9427

Grana
Special weather statement, Aug 28, 4:26 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
426 PM CDT TUE AUG 28 2018

MOZ005-006-282200-
Mercer MO-Harrison MO-
426 PM CDT TUE AUG 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MERCER AND NORTHERN
HARRISON COUNTIES UNTIL 500 PM CDT...

At 425 PM CDT, Doppler radar was tracking a strong thunderstorm over
Eagleville, or 16 miles north of Bethany, moving northeast at 30 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Eagleville and Blythedale.

This includes Interstate 35 in Missouri between mile markers 101 and
113.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4037 9402 4048 9417 4057 9402 4058 9356
TIME...MOT...LOC 2125Z 228DEG 27KT 4049 9396

Grana

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 9:27 AM CDTSpecial Weather StatementEAXNodaway48 min
Aug 28, 9:31 AM CDTSpecial Weather StatementEAXHolt29 min
Aug 28, 10:02 AM CDTSpecial Weather StatementEAXHolt28 min
Aug 28, 10:52 AM CDTSpecial Weather StatementEAXNodaway23 min
Aug 28, 10:58 AM CDTAreal Flood AdvisoryEAXAndrew, Gentry, Holt, Nodaway, Worth3 hr
Aug 28, 11:17 AM CDTSpecial Weather StatementEAXGentry28 min
Aug 28, 3:12 PM CDTSpecial Weather StatementEAXHolt33 min
Aug 28, 3:48 PM CDTSpecial Weather StatementEAXNodaway27 min
Aug 28, 3:57 PM CDTSpecial Weather StatementEAXDaviess33 min
Aug 28, 4:22 PM CDTSevere Thunderstorm WarningEAXDaviess, Gentry, Harrison23 min
Aug 28, 4:26 PM CDTSpecial Weather StatementEAXHarrison34 min
Aug 28, 4:32 PM CDTSevere Thunderstorm WarningEAXHarrison, Mercer28 min
Aug 28, 5:04 PM CDTSpecial Weather StatementEAXClay, Jackson41 min
Aug 28, 5:13 PM CDTSevere Thunderstorm WarningEAXCass, Clay, Jackson, Platte47 min
Aug 28, 5:21 PM CDTSpecial Weather StatementEAXDaviess24 min
Aug 28, 5:30 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Harrison45 min
Aug 28, 5:41 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Clay, Jackson, Lafayette, Livingston and 1 more49 min
Aug 28, 6:11 PM CDTSpecial Weather StatementEAXGrundy49 min
Aug 28, 6:14 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Livingston46 min
Aug 28, 6:32 PM CDTSevere Thunderstorm WarningEAXGrundy, Sullivan43 min
Aug 28, 6:37 PM CDTSpecial Weather StatementEAXHarrison53 min
Aug 28, 6:59 PM CDTSpecial Weather StatementEAXSullivan46 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.